Robust H∞ filtering for polytopic uncertain stochastic systems under quantized sampled outputs
Te Yang,
Guoliang Chen,
Jianwei Xia,
Zhen Wang and
Qun Sun
Applied Mathematics and Computation, 2019, vol. 347, issue C, 688-701
Abstract:
In this paper, the robust H∞ filtering of polytopic uncertain stochastic systems is designed under quantized sampled outputs. An novel parameters-dependent time-scheduled Lyapunov functional is constructed using segmentation technology and linear interpolation. Based on this new Lyapunov functional and convex combination method, sufficient stochastic exponential stability criteria of the filtering error dynamics are proposed and a prescribed H∞ performance level can be guaranteed by designing the stochastically stable filter. The better H∞ performance can be obtained with a larger interval dividing parameter. A numerical example is provided to illustrate the effectiveness of the proposed method.
Keywords: Polytopic uncertainties; Stochastic systems; Robust H∞ filtering; Parameters-dependent time-scheduled Lyapunov functional; Quantized sampled outputs (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300318310099
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:347:y:2019:i:c:p:688-701
DOI: 10.1016/j.amc.2018.11.035
Access Statistics for this article
Applied Mathematics and Computation is currently edited by Theodore Simos
More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().